| Model Number |
SPMH |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This emdr represents supplemental report #2210968-2017-32831 for previously submitted mdr number 2210968-2017-32099 subject of a litigation complaint summary exemption no. e2013037. the referenced exemption was revoked effective may 15, 2019. the information included in this report was submitted outside the required timeframe due to the extended use of exemption e2013037 beyond its revoke date, as documented under (b)(4) (ethicon¿s internal reference number).(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.(b)(4) submitted for adverse event which occurred on (b)(6) 2016.(b)(4) submitted for adverse event which occurred on (b)(6) 2017.(b)(4) submitted for adverse event which occurred on (b)(6) 2018.(b)(4) submitted for adverse event which occurred on (b)(6) 2018.
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2008 and mesh was implanted concurrently with laparoscopic sacrocolpoperineopexy with graft extension, laparoscopic right salpingo-oophorectomy, laparoscopic enterocele repair, rectocele repair with pelvicol graft, perineoplasty and cystoscopy.It was reported that the patient underwent a revision surgeries on (b)(6) 2016, (b)(6) 2017, (b)(6) 2018 and on (b)(6) 2018.No additional information was provided.